EconPapers    
Economics at your fingertips  
 

Mizoguchi-Takahashi’s Fixed Point Theorem with, Functions

Muhammad Usman Ali, Tayyab Kamran, Wutiphol Sintunavarat and Phayap Katchang

Abstract and Applied Analysis, 2013, vol. 2013, 1-4

Abstract:

We introduce the notion of generalized -admissible mappings. By using this notion, we prove a fixed point theorem. Our result generalizes Mizoguchi-Takahashi’s fixed point theorem. We also provide some examples to show the generality of our work.

Date: 2013
References: Add references at CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/418798.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/418798.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:418798

DOI: 10.1155/2013/418798

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:418798